# SDR DALA1248630182

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 93,519 hours, 13,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113T2301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP UPPER SURFACE IS PUNCTURED AND REPAIRED IAW SRM 57-53-01 REPAIR 1, FIG 201 AND 51-70-10, REPAIR 4 FIG 201.
